advertisement
Question
Posted by: Jade | 2006/10/27

Repeat infection of Vaginal Candida

Hi Doc,

I have recently had a bout of Thrush, I have had the infrection before, so as soon as the symptoms presented themseles, I went to the the pharmacy and got a combi pack of Gyno Daktarin.

I have not had any sexual contact during infection. The sypmtoms have not cleared up entirely. I have skipped one day between the last application of treatment one and today the first application of treatment 2.

a) How many repeat treatments are advisable?
b) How many recurrent infections warrent a trip to my usual gynae? This would be the third infection this year.
c) Should I see that my man is treated too?

Please advise.

Thanks
Jade

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look at the Top 5 questions.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: lolo | 2006/10/27

now, now husband, before you get all dramatic, candida is not a sexual transmited infection, women get it all the time, like me im 30 and not sexual active but i am a chronic sufferor, incase you dont know what chronic sufferor means, i have this thing all the time and im resistant to medication not sexual active. calm down

Reply to lolo
Posted by: Husband | 2006/10/27

Maybe you should treat all the guys that you have screwed in the last month...

Reply to Husband
Posted by: Lou | 2006/10/27

Your partner must be treated too - this is probably why you are getting it so often, because he is re-infecting you. if the cream is not working you may need a stronger medication (sporanox or something similiar) which you will need a script from you gynae or gp for.

Reply to Lou

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement